# SDR SWAA2018062823169

- Difficulty date: June 23, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 27,590 hours, 16,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5420U7
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD WEB CORRODED BETWEEN BS 794 TO BS 847, RBL 64.  REPAIRED WEB PER SRM.
